# SDR SWAA2023083195713

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 9,560 hours, 4,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY LIGHTS WOULD NOT TURN ON<[01] REPLACED AFT LH EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD
